Lp-estimates of solutions of some nonlinear degenerate diffusion equations

Mitsuhiro Nakao

Research output: Contribution to journalArticle

32 Citations (Scopus)
Original languageEnglish
Pages (from-to)41-63
Number of pages23
JournalJournal of the Mathematical Society of Japan
Volume37
Issue number1
DOIs
Publication statusPublished - 1985
Externally publishedYes

Fingerprint

Degenerate Diffusion
Lp Estimates
Degenerate Equations
Nonlinear Diffusion
Diffusion equation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

Lp-estimates of solutions of some nonlinear degenerate diffusion equations. / Nakao, Mitsuhiro.

In: Journal of the Mathematical Society of Japan, Vol. 37, No. 1, 1985, p. 41-63.

Research output: Contribution to journalArticle

@article{d30061ab75284551bc0577a917724d48,
title = "Lp-estimates of solutions of some nonlinear degenerate diffusion equations",
author = "Mitsuhiro Nakao",
year = "1985",
doi = "10.2969/jmsj/03710041",
language = "English",
volume = "37",
pages = "41--63",
journal = "Journal of the Mathematical Society of Japan",
issn = "0025-5645",
publisher = "Mathematical Society of Japan - Kobe University",
number = "1",

}

TY - JOUR

T1 - Lp-estimates of solutions of some nonlinear degenerate diffusion equations

AU - Nakao, Mitsuhiro

PY - 1985

Y1 - 1985

UR - http://www.scopus.com/inward/record.url?scp=84972583505&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84972583505&partnerID=8YFLogxK

U2 - 10.2969/jmsj/03710041

DO - 10.2969/jmsj/03710041

M3 - Article

VL - 37

SP - 41

EP - 63

JO - Journal of the Mathematical Society of Japan

JF - Journal of the Mathematical Society of Japan

SN - 0025-5645

IS - 1

ER -